Modern Stochastics: Theory and Applications

Journal cover
Focus and Scope. Modern Stochastics: Theory and Applications publishes original research papers of highest quality in modern stochastics including
  • probability theory
  • mathematical statistics
  • theory of stochastic processes and random fields
  • stochastic analysis and stochastic differential equations
  • probabilistic aspects of fractal analysis
  • stochastic geometry
and various applied fields such as
  • financial mathematics
  • actuarial mathematics and risk theory
  • applications in economics, biology, physics, engineering
  • optimization and control

With broad coverage of probability and statistics topics, we welcome original papers to present the deepest and highly innovative results, new tools, ideas and methods with rigorous mathematical background, and also with a great potential for practical applications. Journal will accept only papers of sufficiently high quality both in terms of scientific contents and the presentation of the results (including the graphical aspect of the work). The journal welcomes articles of interdisciplinary nature.

Periodicity. The journal is published quarterly.

Peer review process. Articles submitted to VMSTA journal are anonymously reviewed by at least three experts in the field. The details of the peer-review process are described here.

Open Access Policy. This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge.

Abstracted/Indexed in: Current Index to Statistics – Extended Database (CIS/ED), Google Scholar, Index Copernicus, MathSciNet, Zentralblatt MATH Database (zbMATH)
From now – also in: Scilit

VTEX. Solutions for Science Publishing   Vilnius University   Taras Shevchenko National University of Kyiv

Articles to Appear in Subsequent Issues >>

Vol 4, No 1 (2017)

Table of Contents


Large deviations for i.i.d. replications of the total progeny of a Galton–Watson process PDF
Claudio Macci, Barbara Pacchiarotti 1–13
Generalized fractional Brownian motion PDF
Mounir Zili 15–24
$\mathbb{L}^p (p \ge 2)$-solutions of generalized BSDEs with jumps and monotone generator in a general filtration PDF
M'hamed Eddahbi, Imade Fakhouri, Youssef Ouknine 25–63
Randomly stopped maximum and maximum of sums with consistently varying distributions PDF
Ieva Marija Andrulytė, Martynas Manstavičius, Jonas Šaulys 65–78
Asymptotic behaviour of non-isotropic random walks with heavy tails PDF
Mark Kelbert, Enzo Orsingher 79–89